# SDR CALA2025090208355

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 81,743 hours, 30,215 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R1 SLIDE HAS SLACK DRAGS FLOOR WHEN STOWED,  FOUND ONE SIDE OF GIRT BAR HOOK AND LOOP DEATTACHED FROM BACKING PAN.  REATTACHED GIRT BAR HOOK AND LOOP BACK TO BACKING PAN ON DOOR 1L NO FURTHER SLACK NOTED REF AMM 25-66-01.
